# SDR DALA2024010900371

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,465 hours, 19,646 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 2R DOOR ARMING LEVER VERY LOOSE WILL NOT ARM. CORRECTIVE ACTION: FOUND HANDLE FASTENER LOOSE. SECURED SAME PER B767-300 AMM 52-11. OK FOR SERVICE. (5012124)
